Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diabetic patient having stomach fat. Wants to use metaslim to decrease it. Safe?

Hello, I am diabetic patient from 2007. I am 52 yrs old with 64 kgs weight and height is 5 3 . My body is normal but only belly is larger by 2 than chest(34 ). May I use the metaslim to decrease only my belly? And by use this product, may not increase to my blood sugar level?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
You are Type II diabetes for last 5 years and are you taking any medicines for it or only diet and exercise is keeping you blood sugar level under control. What you have is central obesity and it is a body type for insulin resistance .
Take diabetic healthy diet with protein,little fats and complex carbohydrates in combination so as to get calories in your case 1200 calories, and in area like barjeeling walk so you have good exercise and lose weight slowly .
It is not advisable to take such product but you can take at your own risk?
Good Luck

Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor